Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 143, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 4, 2008, 1:59 AM CDT for Dent County, Phelps County, Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 1:59 AM CDT (06:59 UTC)
- Expired
- Jun 4, 2008, 2:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dent County, MO, Phelps County, MO
The radar
The St Louis radar (KLSX), 120 km from the middle of the area, began a volume at 07:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.0 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 1582 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 040700
TORSGF
MOC065-161-040745-
/O.NEW.KSGF.TO.W.0143.080604T0659Z-080604T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
159 AM CDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN DENT COUNTY IN SOUTH CENTRAL MISSOURI...
PHELPS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 245 AM CDT.
* AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR ST. JAMES...OR 9 MILES NORTHEAST OF ROLLA...MOVING
EAST AT 43 MPH. RADAR ALSO INDICATES ROTATION ACROSS CENTRAL
PHELPS COUNTY.
* THE TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DENT
AND PHELPS COUNTIES. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 180 AND 199.
THIS REPLACES THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT FOR
PHELPS COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING
DESTRUCTIVE STRAIGHT LINE WINDS IN EXCESS OF 70 MPH.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3759 9117 3761 9203 3776 9203 3805 9176
3805 9164 3809 9163 3812 9153 3809 9152
3780 9153 3779 9132 3771 9131 3770 9117
3768 9115
TIME...MOT...LOC 0659Z 249DEG 37KT 3802 9156
$$
SCHAUMANN2 follow-up statements
000
WWUS53 KSGF 040710
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
210 AM CDT WED JUN 4 2008
MOC065-161-040745-
/O.CON.KSGF.TO.W.0143.000000T0000Z-080604T0745Z/
PHELPS MO-DENT MO-
210 AM CDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHERN
DENT AND PHELPS COUNTIES...
AT 205 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR BANGERT...OR 13 MILES SOUTHWEST OF
STEELVILLE...MOVING EAST AT 48 MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN DENT AND
PHELPS COUNTIES. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE
MARKERS 180 AND 199.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3759 9117 3761 9203 3776 9203 3805 9176
3805 9164 3809 9163 3812 9153 3809 9152
3780 9153 3779 9132 3771 9131 3770 9117
3768 9115
TIME...MOT...LOC 0710Z 258DEG 42KT 3785 9145
$$
SCHAUMANN000
WWUS53 KSGF 040723
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
223 AM CDT WED JUN 4 2008
MOC065-161-040745-
/O.CON.KSGF.TO.W.0143.000000T0000Z-080604T0745Z/
PHELPS MO-DENT MO-
223 AM CDT WED JUN 4 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR NORTHERN
DENT AND PHELPS COUNTIES...
AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR EDGAR SPRINGS...OR 16 MILES EAST OF FORT
LEONARD WOOD...MOVING EAST AT 48 MPH.
THIS TORNADO WILL BE NEAR...
8 MILES NORTH OF SALEM BY 240 AM CDT.
THE TOWNS OF LECOMA...ANUTT...LAKE SPRING...BANGERT...HOWES AND SLIGO
ARE IN THE PATH OF THIS TORNADO. THIS ALSO INCLUDES INTERSTATE 44
BETWEEN MILE MARKERS 180 AND 199.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3759 9117 3761 9203 3776 9203 3805 9176
3805 9164 3809 9163 3812 9153 3809 9152
3780 9153 3779 9132 3771 9131 3770 9117
3768 9115
TIME...MOT...LOC 0723Z 258DEG 42KT 3772 9180
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 4, 1:34 AM CDT, 25 minutes earlier.
Area forecast discussion, Jun 4, 1:34 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 134 AM CDT WED JUN 4 2008 .DISCUSSION... INTENSE LINE OF CONVECTION THAT HAS PRODUCED WINDS IN EXCESS OF 70 MPH WAS BEGINNING TO DIMINISH ACROSS FAR SOUTHERN MISSOURI ALTHOUGH STRONG WINDS ASSOCIATED WITH OUTFLOW CONTINUED. THIS ACTIVITY SEEMS TO BE DIMINISHING AS IT RUNS UNDERNEATH A WARM LAYER ALOFT AND CONVECTIVE INHIBITION INCREASES. THE CONVECTIVE OUTFLOW WILL CONTINUE EAST INTO SOUTH CENTRAL MISSOURI WITH 40 TO 50 MPH WINDS. FARTHER NORTH ON THE PERIPHERY OF THE THERMAL RIDGE SEVERE CONVECTION CONTINUED ACROSS CENTRAL MISSOURI. LOW LEVEL SHEAR HAS CONTINUED TO INCREASE WITH 0-1KM HELICITIES NEAR 400 M2/S2 AND 0-1KM SHEAR NEAR 40 KTS IN RESPONSE TO INCREASE IN THE LOW LEVEL JET. HOWEVER SURFACE BASED CONVECTIVE INHIBITION WAS INCREASING. OVERALL TORNADIC THREAT APPEARS TO BE DECREASING BUT POTENTIAL OF DAMAGING WINDS WILL PERSIST INTO MARIES...PHELPS...AND PERHAPS DENT COUNTIES. && .AVIATION... THUNDERSTORMS HAD DIMINISHED OVER THE JOPLIN AND SPRINGFIELD TERMINAL AREAS. HOWEVER SCATTERED STORMS MAY CONTINUE TO AFFECT THE REGION THROUGH THE EARLY MORNING HOURS. WINDS MAY INCREASE DURING THE EARLY MORNING IN RESPONSE TO STRONG PRESSURE CHANGES IN THE WAKE OF THE STORMS. VFR CONDITIONS ARE EXPECTED DURING THE DAY WEDNESDAY ALONG WITH GUSTY SOUTH WINDS. FOSTER && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 3, 9:43 PM CDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 943 PM CDT TUE JUN 3 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050245- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 943 PM CDT TUE JUN 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING... HAIL TO THE SIZE OF HALF DOLLARS... WIND GUSTS TO 80 MPH... ISOLATED TORNADOES... AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THUNDERSTORMS MOVING OUT OF KANSAS WILL IMPACT AREAS WEST HIGHWAY 65...WHILE OTHER THUNDERSTORMS WILL AFFECT THE LAKE OF THE OZARKS REGION THROUGH 2 AM. THESE THUNDERSTORMS WILL AFFECT THE REST OF CENTRAL AND SOUTHWEST MISSOURI AFTER 2 AM. DISCUSSION: THUNDERSTORMS OVER SOUTH CENTRAL KANSAS WILL CONTINUE TO PUSH EAST IN TO PORTIONS OF SOUTHEAST KANSAS AND SOUTHWEST MISSOURI THROUGH THE EARLY MORNING HOURS. THIS LINE OF THUNDERSTORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS UP TO 80 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. THERE WILL ALSO BE A THREAT FOR AN ISOLATED TORNADO ALONG THIS LINE OF STORMS AS LOW LEVEL WIND SHEAR BEGINS TO INCREASE LATE THIS EVENING. ADDITIONAL THUNDERSTORMS HAVE DEVELOPED ALONG A STATIONARY FRONT NEAR INTERSTATE 70 THIS EVENING. THIS ACTIVITY MAY AFFECT THE TRUMAN LAKE...AND LAKE OF THE OZARKS REGION LATE THIS EVENING AND INTO THE EARLY MORNING HOURS. THE MAIN THREATS WITH THESE THUNDERSTORMS ARE WIND GUSTS TO 60 MPH...AND HAIL TO THE SIZE OF HALF DOLLARS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND GUSTS IN EXCESS OF 30 MPH ARE EXPECTED ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THURSDAY NIGHT INTO FRIDAY AS ANOTHER STORM SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS EVENING AND OVERNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) BARJENBRUCH
In the hours before
Local storm report, Jun 4, 1:28 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 PM TSTM WND GST 2 W MCCUNE 37.35N 95.05W
06/03/2008 M70.00 MPH CRAWFORD KS EMERGENCY MNGR
1102 PM FUNNEL CLOUD 6 W COLUMBUS 37.17N 94.95W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
FUNNEL CLOUDS SPOTTED 6 W AND 3 N OF COLUMBUS
1103 PM TSTM WND GST WEST MINERAL 37.28N 94.92W
06/03/2008 M60.00 MPH CHEROKEE KS EMERGENCY MNGR
1110 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS TRAINED SPOTTER
LARGE TREE DOWN ACRROS CHEROKEE STREET...POWER LINES ALSO
DOWN IN THIS AREA.
1110 PM TSTM WND DMG BRONAUGH 37.69N 94.47W
06/03/2008 VERNON MO LAW ENFORCEMENT
TREE DAMAGE REPORTED
1110 PM TSTM WND GST 5 W GOLDEN CITY 37.39N 94.18W
06/03/2008 M75.00 MPH BARTON MO FIRE DEPT/RESCUE
75 MPH WIND MEASURED
1110 PM TSTM WND DMG 6 N GIRARD 37.60N 94.84W
06/03/2008 CRAWFORD KS LAW ENFORCEMENT
BARN DESTROYED ALONG WITH TREE DAMAGE
1112 PM TSTM WND GST 7 N HIATTVILLE 37.82N 94.87W
06/03/2008 E70.00 MPH BOURBON KS PUBLIC
1115 PM TSTM WND DMG FORT SCOTT 37.84N 94.71W
06/03/2008 BOURBON KS AMATEUR RADIO
ROOF DAMAGE AT ST. MARYS CATHOLIC SCHOOL.
1115 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS AMATEUR RADIO
POWER OUT IN CITY...LARGE TREE DOWN ACROSS CHEROKEE
STREET.
1115 PM TSTM WND DMG FRONTENAC 37.46N 94.69W
06/03/2008 CRAWFORD KS FIRE DEPT/RESCUE
NUMEROUS TREES DOWN
1116 PM TSTM WND GST 5 S PITTSBURG 37.34N 94.70W
06/03/2008 E60.00 MPH CRAWFORD KS TRAINED SPOTTER
ESTIMATED ON HIGHWAY 400 FIVE MILES SOUTH OF PITTSBURG.
1120 PM TSTM WND DMG 6 SW COLUMBUS 37.11N 94.92W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
TREE WITH A TRUNK 8 INCHES IN DIAMETER DOWNED
1120 PM TSTM WND DMG PITTSBURG 37.41N 94.70W
06/03/2008 CRAWFORD KS TRAINED SPOTTER
POWER LINE AND TREE LIMBS DOWNED
1120 PM TSTM WND DMG MINDENMINES 37.47N 94.59W
06/03/2008 BARTON MO EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES DOWN ACROSS WESTERN BARTON
COUNTY. A COUPLE OF HOUSE HAVE SIDING DAMAGE DUE TO THE
STRONG WINDS.
1123 PM FUNNEL CLOUD 9 W COLUMBUS 37.17N 95.01W
06/03/2008 CHEROKEE KS EMERGENCY MNGR
FUNNEL CLOUD SPOTTED TO THE SOUTHWEST LOOKING FROM THE
INTERSECTION OF SW 90TH STREET AND BLACKJACK.
1130 PM TSTM WND DMG JOPLIN 37.08N 94.51W
06/03/2008 JASPER MO EMERGENCY MNGR
A FEW POWER LINES DOWN IN JOPLIN.
1134 PM TSTM WND DMG NEVADA 37.84N 94.35W
06/03/2008 VERNON MO LAW ENFORCEMENT
A FEW TREES...TREE LIMBS AND POWER LINES DOWN IN NEVADA.
1144 PM TSTM WND DMG EL DORADO SPRINGS 37.88N 94.02W
06/03/2008 CEDAR MO LAW ENFORCEMENT
SEVERAL TREES DOWN
1146 PM TSTM WND GST 1 S CARTHAGE 37.16N 94.31W
06/03/2008 E70.00 MPH JASPER MO AMATEUR RADIO
NEAR HIGHWAYS 71 AND HH
1150 PM TSTM WND GST CARTHAGE 37.18N 94.31W
06/03/2008 E60.00 MPH JASPER MO AMATEUR RADIO
1154 PM TSTM WND GST 1 N CEDAR SPRINGS 37.89N 93.89W
06/03/2008 E60.00 MPH CEDAR MO PUBLIC
HIGH WINDS LASTED FOR A LITTLE LESS THAN A MINUTE.
SEVERAL TREE TOPS HAVE BEEN FELLED.
1204 AM TSTM WND DMG NEVADA 37.84N 94.35W
06/04/2008 VERNON MO EMERGENCY MNGR
WIDESPREAD REPORTS TREES DOWN AND POWER OUTHAGES
THROUGHOUT VERNON COUNTY. ALSO TRACTOR TRAILERS BLOWN OFF
ROAD AND BILLBOARDS DOWN.
1204 AM TSTM WND DMG CARTHAGE 37.18N 94.31W
06/04/2008 JASPER MO AMATEUR RADIO
3 INCH LIMBS DOWN NEAR RIVER AND AIRPORT ROADS
1208 AM TSTM WND DMG LAMAR 37.49N 94.28W
06/04/2008 BARTON MO EMERGENCY MNGR
NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
ACROSS THE COUNTY
1210 AM TSTM WND DMG NEVADA 37.84N 94.35W
06/04/2008 VERNON MO LAW ENFORCEMENT
NUMEROUS REPORTS OF POWER LINES DOWN AND TREE DAMAGE
ACROSS THE COUNTY
1213 AM TSTM WND DMG GERSTER 37.95N 93.58W
06/04/2008 ST. CLAIR MO LAW ENFORCEMENT
TREES DOWNED ALONG T HIGHWAY
1215 AM TSTM WND DMG WHEATLAND 37.95N 93.40W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TREE DOWN IN WHEATLAND
1220 AM TSTM WND DMG HERMITAGE 37.94N 93.32W
06/04/2008 HICKORY MO LAW ENFORCEMENT
TWO POWER POLES LEANING AT A 45 DEGREE ANGLE NEAR HIGWAY
54 IN HERMITAGE.
1235 AM TSTM WND DMG 1 NW LAURIE 38.21N 92.84W
06/04/2008 MORGAN MO LAW ENFORCEMENT
TREES DOWN ALONG RA HIGHWAY.
1235 AM TSTM WND GST ASH GROVE 37.32N 93.58W
06/04/2008 E40.00 MPH GREENE MO CO-OP OBSERVER
ALONG WITH HEAVY RAINFALL.
1240 AM TSTM WND DMG ROACH 37.99N 92.84W
06/04/2008 CAMDEN MO EMERGENCY MNGR
LARGE TREES DOWNED AT AA HIGHWAY AND BIG ISLAND ROAD
1244 AM TSTM WND DMG WILLARD 37.31N 93.43W
06/04/2008 GREENE MO BROADCAST MEDIA
LIMBS DOWN IN THE WILLARD AREA.
&&
GAEDESpecial weather statement, Jun 4, 1:41 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 141 AM CDT WED JUN 4 2008 MOZ070-071-081-082-092-040745- WRIGHT MO-TEXAS MO-LACLEDE MO-PULASKI MO-PHELPS MO- 141 AM CDT WED JUN 4 2008 ...SIGNIFICANT WEATHER ALERT FOR EASTERN LACLEDE...SOUTHERN PULASKI...SOUTHWESTERN PHELPS...TEXAS AND WRIGHT COUNTIES UNTIL 245 AM CDT... AT 136 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WAYNESVILLE TO 5 MILES NORTH OF HARTVILLE TO 7 MILES SOUTH OF SEYMOUR...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF WAYNESVILLE TO 19 MILES NORTHWEST OF MOUNTAIN GROVE TO 9 MILES NORTHWEST OF AVA...MOVING EAST AT 48 MPH. THESE STORMS WILL BE NEAR... FORT LEONARD WOOD BY 150 AM CDT. NORWOOD BY 155 AM CDT. MOUNTAIN GROVE BY 205 AM CDT. CABOOL...LICKING AND HOUSTON BY 215 AM CDT. RAYMONDVILLE BY 220 AM CDT. THE TOWNS OF PLATO...GRAFF...DEVILS ELBOW...ROBY...DAWSON... SUCCESS...HUGGINS...BENDAVIS...HAZELTON AND BEULAH ARE IN THE PATH OF THESE STORMS. THIS ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 141 AND 182. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BARJENBRUCH
Local storm report, Jun 4, 1:47 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
147 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG 6 SSW EL DORADO SPRINGS 37.80N 94.06W
06/03/2008 CEDAR MO TRAINED SPOTTER
TREE UPROOTED ON HH AND 700 ROAD. WIND ESTIMATED AT 75
MPH.
&&
ANGLELocal storm report, Jun 4, 1:48 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
148 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 PM TSTM WND DMG 3 N WARSAW 38.29N 93.38W
06/03/2008 BENTON MO LAW ENFORCEMENT
TREE DOWN ALONG HIGHWAY 65
&&
GAEDELocal storm report, Jun 4, 1:51 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1144 PM TSTM WND GST 6 SSW EL DORADO SPRINGS 37.80N 94.06W
06/03/2008 E75 MPH CEDAR MO TRAINED SPOTTER
TREE UPROOTED NEAR INTERSECTION OF HIGHWAY HH AND CR 700.
THIS IS NEAR THE CEDAR VERNON COUNTY LINE.
&&
GAGANLocal storm report, Jun 4, 1:52 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
152 AM CDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TSTM WND DMG WAYNESVILLE 37.83N 92.20W
06/04/2008 PULASKI MO LAW ENFORCEMENT
TREE DOWN
&&
GAEDEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:52 PM CDT | River Flood Warning | SGF | Vernon | 16 days |
| Jun 3, 10:43 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Jun 3, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton, Vernon | 58 min |
| Jun 3, 11:14 PM CDT | Tornado Warning | SGF | Barton, Jasper, Vernon | 46 min |
| Jun 3, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 62 min |
| Jun 3, 11:31 PM CDT | Tornado Warning | SGF | Benton | 44 min |
| Jun 3, 11:35 PM CDT | Tornado Warning | SGF | Barton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more | 40 min |
| Jun 3, 11:40 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 35 min |
| Jun 3, 11:50 PM CDT | Tornado Warning | SGF | Camden, Morgan | 40 min |
| Jun 3, 11:59 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Cedar, Hickory, Polk, St. Clair | 46 min |
| Jun 4, 12:02 AM CDT | Tornado Warning | SGF | Cedar, Christian, Dade, Dallas, Greene, Hickory and 2 more | 58 min |
| Jun 4, 12:13 AM CDT | Tornado Warning | SGF | Camden, Miller | 47 min |
| Jun 4, 12:22 AM CDT | Tornado Warning | SGF | Benton, Camden, Hickory, Miller | 38 min |
| Jun 4, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Phelps, Webster, Wright | 67 min |
| Jun 4, 12:47 AM CDT | Severe Thunderstorm Warning | SGF | Morgan | 38 min |
| Jun 4, 12:54 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Miller | 4 hr |
| Jun 4, 12:55 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Greene, Lawrence, Polk | 25 min |
| Jun 4, 12:57 AM CDT | Tornado Warning | SGF | Camden, Miller, Pulaski | 48 min |
| Jun 4, 1:12 AM CDT | Tornado Warning | SGF | Maries, Phelps, Pulaski | 48 min |
| Jun 4, 1:16 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 29 min |
| Jun 4, 1:46 AM CDT | Flash Flood Warning | SGF | Maries, Phelps, Pulaski | 3 hr |
| Jun 4, 2:44 AM CDT | Tornado Warning | SGF | Dent, Phelps | 15 min |
| Jun 4, 4:45 AM CDT | Areal Flood Warning | SGF | Benton, Camden, Maries, Miller, Morgan, Phelps and 1 more | 5 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.